American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65N20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Virginie Bonnaillie-Noël, Marc Dambrine, Frédéric Hérau and Grégory Vial. Artificial conditions for the linear elasticity equations. Math. Comp. 84 (2015) 1599-1632.
Abstract, references, and article information   
View Article: PDF

[2] T. P. Mathew and G. Russo. Maximum norm stability of difference schemes for parabolic equations on overset nonmatching space-time grids. Math. Comp. 72 (2003) 619-656. MR 1954959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] So-Hsiang Chou and Qian Li. Error estimates in $L^2$, $H^1$ and $L^\infty$ in covolume methods for elliptic and parabolic problems: A unified approach. Math. Comp. 69 (2000) 103-120. MR 1680859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Charles H. Tong and Qiang Ye. Analysis of the finite precision bi-conjugate gradient algorithm for nonsymmetric linear systems. Math. Comp. 69 (2000) 1559-1575. MR 1665975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James H. Bramble, Joseph E. Pasciak and Panayot S. Vassilevski. Computational scales of Sobolev norms with application to preconditioning. Math. Comp. 69 (2000) 463-480. MR 1651742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] So-Hsiang Chou and Panayot S. Vassilevski. A general mixed covolume framework for constructing conservative schemes for elliptic problems. Math. Comp. 68 (1999) 991-1011. MR 1648371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jinchao Xu and Sheng Zhang. Preconditioning the Poincaré-Steklov operator by using Green's function. Math. Comp. 66 (1997) 125-138. MR 1372010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Torgeir Rusten, Panayot S. Vassilevski and Ragnar Winther. Interior penalty preconditioners for mixed finite element approximations of elliptic problems. Math. Comp. 65 (1996) 447-466. MR 1333325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. M. Bruaset, A. Tveito and R. Winther. On the stability of relaxed incomplete $LU$ factorizations . Math. Comp. 54 (1990) 701-719. MR 993924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James H. Bramble, Joseph E. Pasciak, Peter H. Sammon and Vidar Thomée. Incomplete iterations in multistep backward difference methods for parabolic problems with smooth and nonsmooth data . Math. Comp. 52 (1989) 339-367. MR 962207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Winfried Auzinger. Defect corrections for multigrid solutions of the Dirichlet problem in general domains . Math. Comp. 48 (1987) 471-484. MR 878685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Howard C. Elman. A stability analysis of incomplete $LU$ factorizations . Math. Comp. 47 (1986) 191-217. MR 842130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Harry Yserentant. The convergence of multilevel methods for solving finite-element equations in the presence of singularities . Math. Comp. 47 (1986) 399-409. MR 856693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. McCormick and J. Thomas. The fast adaptive composite grid (FAC) method for elliptic equations . Math. Comp. 46 (1986) 439-456. MR 829618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. H. Bramble, J. E. Pasciak and A. H. Schatz. An iterative method for elliptic problems on regions partitioned into substructures . Math. Comp. 46 (1986) 361-369. MR 829613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Juhani Pitkäranta and Tuomo Saarinen. A multigrid version of a simple finite element method for the Stokes problem . Math. Comp. 45 (1985) 1-14. MR 790640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Youcef Saad and Martin H. Schultz. Conjugate gradient-like algorithms for solving nonsymmetric linear systems . Math. Comp. 44 (1985) 417-424. MR 777273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. Goldfarb and Ph. L. Toint. Optimal estimation of Jacobian and Hessian matrices that arise in finite difference calculations . Math. Comp. 43 (1984) 69-88. MR 744925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Dietrich Braess. The convergence rate of a multigrid method with Gauss-Seidel relaxation for the Poisson equation . Math. Comp. 42 (1984) 505-519. MR 736449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. F. McCormick and J. W. Ruge. Unigrid for multigrid simulation . Math. Comp. 41 (1983) 43-62. MR 701623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Indu Mati Anand. Numerical stability of nested dissection orderings . Math. Comp. 35 (1980) 1235-1249. MR 583501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Wolfgang Hackbusch. Convergence of multigrid iterations applied to difference equations . Math. Comp. 34 (1980) 425-440. MR 559194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Max D. Gunzburger and Robert J. Plemmons. Energy-conserving norms for the solution of hyperbolic systems of partial differential equations . Math. Comp. 33 (1979) 1-10. MR 514807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Louis W. Ehrlich. A marching technique for nonseparable equations . Math. Comp. 33 (1979) 881-890. MR 528045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Alexandra Banegas. Fast Poisson solvers for problems with sparsity . Math. Comp. 32 (1978) 441-446. MR 0483338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] D. Fischer, G. Golub, O. Hald, C. Leiva and O. Widlund. On Fourier-Toeplitz methods for separable elliptic problems . Math. Comp. 28 (1974) 349-368. MR 0415995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1